# SDR DALA2017041303032

- Difficulty date: April 12, 2017
- Submitted: April 16, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Condition: Gouged
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND A GOUGE  COMMON TO THE UPPER PRESSURE DECK IN THE MLG WW, JUST AFT OF BS 663, LBL 30.  MAINTENANCE REPAIRED IAW ERA 557223-14.
